# SDR UPS03840269

- Difficulty date: March 11, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOK AT ESCAPE SLIDE CONTAINER PARTIALLY OPEN.  REPACKED AND RESECURED ESCAPE SLIDE AS REQ, A/C OK TO CONTINUE.
